# SDR SWIA2023052305

- Difficulty date: May 5, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N179SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000565
- Aircraft time: 19,676 hours, 11,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III R/H INBOARD SEAT TRACK HAS MULTIPLE AREAS OF GOUGES ON UPPER FLANGE, CROWN TEETH, AND VALLEY BELOW CROWN TEETH FROM FWD OF FR 74 TO FR 84 AS MARKED; AND SEAT TRACK HAS 3 AREAS OF CORROSION IN VALLEY BELOW CROWN TEETH ( #1--FWD OF FR 74, #2--FWD OF FR 76, AND #3--AFT OF FR 83) AS MARKED.     (C-CHECK RO 5/21/2023)    REMOVED AND REPLACED CF III R/H INBOARD SEAT TRACK, FR 74-84. REF EMB SRM 51-40-08. REPLACED BY FACTORY PART. NO CHANGE TO WEIGHT AND BALANCE
